MathSciNet Relay Station
MathSciNet bibliographic data
MR958893 17B67 (15A72 20G45)
Goodman, Roe; Wallach, Nolan R. Higher-order Sugawara operators for affine Lie algebras. Trans. Amer. Math. Soc. 315 (1989), no. 1, 1–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement